RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 467–474 (Mi de946)  

Behavior of solutions in the large of a certain automatic control system

M. A. Balitinov

Daghestan State University, Makhachkala

Full text: PDF file (770 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 21.03.1968

Citation: M. A. Balitinov, “Behavior of solutions in the large of a certain automatic control system”, Differ. Uravn., 6:3 (1970), 467–474

Citation in format AMSBIB
\Bibitem{Bal70}
\by M.~A.~Balitinov
\paper Behavior of solutions in the large of a certain automatic control system
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 467--474
\mathnet{http://mi.mathnet.ru/de946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265724}
\zmath{https://zbmath.org/?q=an:0208.17301}


Linking options:
  • http://mi.mathnet.ru/eng/de946
  • http://mi.mathnet.ru/eng/de/v6/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019